# SDR AALA990565

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND INNER SKIN AROUND ICE LIGHT HOUSING LANDING AT BS 720B-720C AND STRINGER 14L-16L.  REPAIRED PER SRM 53-30-3 AREA AROUND ICE LIGHT HOUSING, AND ESO 11697 (PAN HEAD HI-LOCKS) 2 EACH, 4-9-99.  (M)
